WIT Press


A General Integral-equation Formulation For Anisotropic Elastostatics

Price

Free (open access)

Paper DOI

10.2495/BE930062

Volume

2

Pages

15

Published

1993

Size

1,146 kb

Author(s)

M.M. Perez & L.C. Wrobel

Abstract

In this paper a conceptually simple integral-equation formulation for ho- mogeneous anisotropic linear elastostatics is presented. The basic idea of this work is to rewrite the system of differential equations of the anisotropic problem in a slightly different form, to enable the use of the isotropic funda- mental solution. This formulation leads to an extended form of Somigliana's identity where a domain term due to the anisotropy of the material appears. To cope with the resulting domain unknowns a supplementary integral equa- tion is then established. Although the solution of these integral equations requires discretization of both cont

Keywords